# SDR SWIA201641816

- Difficulty date: January 15, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 30,200 hours, 19,046 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY, FLOORBOARD MOUNT BRACKET LOCATED AT FS 280 BETWEEN RBL 8.5 AND LBL 8.5.  REQUIRES REPLACEMENT DUE TO CORROSION.  REMOVED, LOCATED, DRILLED AND INSTALLED CRAWLWAY FLOOR SUPPORT ANGLE AT FS 280 BETWEEN LBL 8.5 AND RBL 8.5 IAW SRM.
